Universidad Complutense de Madrid
E-Prints Complutense

On the existence of complete families of projective plane curves, which are obstructed

Impacto

Downloads

Downloads per month over past year

Luengo Velasco, Ignacio (1987) On the existence of complete families of projective plane curves, which are obstructed. Journal London Mathematical Society, 36 (1). pp. 33-43. ISSN 1469-7750

Official URL: http://jlms.oxfordjournals.org/content/s2-36/1/33.full.pdf


URLURL Type
http://www.oxfordjournals.org/Publisher




Item Type:Article
Uncontrolled Keywords:Hilbert scheme of plane curves; Type of singularity; Deformation theory
Subjects:Sciences > Mathematics > Algebra
ID Code:16866
Deposited On:25 Oct 2012 08:32
Last Modified:25 Oct 2012 08:32

Origin of downloads

Repository Staff Only: item control page